MathSciNet Relay Station
MathSciNet bibliographic data
MR2187644 (2006h:20073) 20J06 (11F75 22E40)
Berkove, Ethan The integral cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 358 (2006), no. 3, 1033–1049 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement